Depressive Disorder

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I always feel hopeless and nervous?

Query: Hi doctor, I am having really bad anxiety. I have a feeling of hopelessness and fear of the unknown. I have been diagnosed with depression when I was younger and have been to a mental institute once. I just feel like being around no one. I am irritable and have tremors. It has been happening about t...  Read Full »


Dr. Vijay Niranjan

Psychiatrist

Answer: Hi, Welcome to icliniq.com. I understand your concerns. You are describing episodes of panic attacks in which one feels intense anxiety, fear of impending doom, racing or sinking heart, dizziness, breathlessness, numbness, dry mouth, tremors, etc. Mostly, panic attacks are part of psychological orig...  Read Full »

Why do I end with sexual chats about minors after taking Cocaine?

Query: Hi doctor, I have a very unusual problem and quite honestly, I am petrified of the reply. But, I feel I need to talk about it and get a professional outlook on what is going on in my head. I am ashamed to admit that for many years I have had on and off problem with cocaine. I suffer with low self e...  Read Full »


Dr. Roshan Bhad

Psychiatrist

Answer: Hi, Welcome to icliniq.com. Firstly, there is no need to be ashamed of yourself. Cocaine addiction is a brain disorder and can be managed with appropriate behavioral and pharmacological interventions. Cocaine is a stimulant drug, which causes euphoria, hyperactivity, disinhibition, sexual arousal a...  Read Full »

Due to family problems, I lost focus on everything with anxiety and depression. Why?

Query: Hi doctor, I am constantly unable to focus on anything in my life. My brain just seems like damaged. I feel alone, depressed, sudden anxiety attacks, shivering, numbness, extreme mood disbalance, fatigued, extra exhausted, strange short feeling in which I feel very bad for myself like guilty o...  Read Full »


Dr. Parth Nagda

Psychiatrist

Answer: Hello, Welcome to icliniq.com. You seem to have a mixed anxiety-depressive disorder. This is very common and about 10-15 percent of people have this problem. It is also very easily treatable. You will need to visit a psychiatrist and he will prescribe you SSRI type of medicines (such as Escitalopr...  Read Full »

I am having suicidal thoughts and nervous breakdown. Why?

Query: Hi doctor, I was injured at work before four years and till date I have not received any treatment. In the course of trying to get medical help, I have been suffering with severe pain and have been on strong pain medication for over three years. I also had two surgeries earlier for disc herniation. ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I can understand your concern Please try to accept that depression is an illness like any other medical illness. In depression a lot of individuals develop paranoid ideation and even delusions. Sometimes, these paranoid ideas, develop against close family members or f...  Read Full »

Due to stress and betrayal, I tend to forget things often. Please help.

Query: Hello doctor, I forget things quite often and have anxiety problems that lead to a change in behavior. I have never experienced such problems and my head aches a lot and I am suffering from anxiety. Please help as my behavior is changed a lot which affects people living with me. I have not got any ...  Read Full »


Dr. Parth Nagda

Psychiatrist

Answer: Hello, Welcome to ciliniq.com. You seem to have a mixed anxiety-depressive disorder, This is very common and about 10-15 percent of people have this problem. It is also very easily treatable. You will need to visit a psychiatrist and he will prescribe you SSRI (selective serotonin reuptake inhibit...  Read Full »

Though I need friends and relatives, I do not know to build relationship. Please help.

Query: Hello doctor, I am not sure what I am feeling. I struggle with self-confidence and low self-esteem. I am in a management position at my work place, yet this has been my struggle for a long time now. I am a single mom and my previous partner was a narcissist. I think it pushed me further into fear...  Read Full »


Dr. Parth Nagda

Psychiatrist

Answer: Hello, Welcome to icliniq.com. You seem to have an anxiety type disorder mixed with depressive episodes. You will need to visit a psychiatrist and he will prescribe you SSRI (selective serotonin reuptake inhibitor) type of medicines which will help with your problem. It basically happens when some...  Read Full »

How to become more energetic and active?

Query: Hi doctor, I am taking Stalopam 10 bd, Fludac 20 od and Alprax 0.5 od for anxiety and depression. I feel sleepy in daytime and frequent yawning. I feel fatigue and no energy or activeness. I am also on Olmesartan for high BP; Harty and Mactor EZ for high cholesterol levels. Kindly suggest some medic...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. You are suffering from anxiety and depressive disorder and are on 20 mg Escitalopram and 20 mg Fluoxetine per day. Both these drugs are SSRIs (selective serotonin reuptake inhibitor) and in my opinion there is no use in taking two SSRI drugs...  Read Full »

Is it necessary to take Olanzapine for depressive personality disorder?

Query: Hi doctor, I am a guy , 23 years old and I was suffering kind of social anxiety in my childhood and in my teenage and that is why I visited a psychiatrist when I was 18 years old, five years ago and he prescipted me zoloft 50 and olanzapine 2.5 without telling me the exact problem and by starting t...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hi, Welcome to icliniq.com. I do understand the confusion, Olanzapine is an antipsychotic , that is why you are concerned. But a dose of Olanzapine upto 5 mg is often added with antidepressant to help with initial control of severe symptoms. It can be stopped after a while. But now that you have m...  Read Full »

How are BPD, depression, and anxiety treated?

Query: Hello doctor, I am currently seeking help and I do not know how to go about it. I am a 17 year old ex-mental patient. I stayed in rehabilitation center multiple times and due to it causing health problems. I have been off all medicines for the past three months. It went out of hand now with my paran...  Read Full »


Dr. Hardik Tusharkant Bambhania

General Practitioner, Psychologist Counsellor, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I see that you are facing many issues at the moment. It must be very difficult for you to deal with all these at once and you are still holding on bravely. It is certainly very courageous of you. As you are seeing and hearing things and you have mentioned that you are ...  Read Full »

Is it normal to masturbate to amusing stories?

Query: Hi doctor, When I was little, I sometimes masturbated to amusing stories I heard like a thief being caught and tickled by kids. I do not do that now. However, I remember that. I just want to be a normal guy. Does this mean I am not normal? Did that turn me into an abnormal guy? Any reassurance would...  Read Full »


Dr. Hardik Tusharkant Bambhania

General Practitioner, Psychologist Counsellor, Psychotherapist

Answer: Hello, Welcome to icliniq.com. We humans have all sorts of fantasies which can lead us to be either emotionally or sexually excited. During childhood we may have developed obsessions with certain things or scenarios. They can seem unusual or abnormal to us when we grow up. Your fascination with sto...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.